MathSciNet Relay Station
MathSciNet bibliographic data
MR1711613 60E15 (26D10)
Bobkov, S. G.; Houdré, C. A converse Gaussian Poincaré-type inequality for convex functions. Statist. Probab. Lett. 44 (1999), no. 3, 281–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement